# SDR 98ZZZM815

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429EX
- Make and model: Boeing 727-22C
- Aircraft serial: 19100
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 1U1085
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 641 - SFO-SEA - LOSS 'A' SYSTEM HYDRAULIC ON TAKEOFF, FOLLOWED RYAN PROCEDURES AS PER REF E-16 RYAN FLT HANDBOOK.  REMOVED AND REPLACED RIGHT MAIN GEAR LOCK OPERATED SEQUENCE VALVE.  (M)
